MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 20G X 15MM; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 20G X 15MM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refw0277 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported, "cracked needle, leakage (at junction between the needle and the plastic)." no other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a leak at the needle housing is confirmed but the exact cause remains unknown.One 20 ga ez huber infusion set was returned for evaluation.The product label returned indicated lot: refw0277.The safety mechanism was returned fully engaged over the needle tip.The infusion set was flushed with water and fluid was observed to leak at the clear plastic needle housing.Microscopic observation of the leak location revealed multiple horizontal cracks in the clear housing material.The cracks appeared to be aligned in the same region as the location of the extension tubing within the housing.Since the cause of the cracking could not be determined from the sample analysis, the complaint has been documented and included in complaint trending.This type of complaint will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported, "cracked needle, leakage (at junction between the needle and the plastic)." additional information: ¿after pricking the catheter port, (good blood return) but when injecting the nacl, a leak occurred on the needle probably cracked (at the junction between the needle and the plastic).There was no harm reported.¿.

Brand Name
EZ HUBER 20G X 15MM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14247214
Report Number3006260740-2022-01543
Device Sequence Number4445532
Product Code FPA
UDI-Device Identifier00801741089671
UDI-Public(01)00801741089671
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHN20-60
Device Lot NumberREFW0277
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown